# SDR HALA2009052400191

- Difficulty date: May 24, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 24,396 hours, 4,672 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 125770G1
- Part serial: 029192
- Condition: Leaking
- Location: Fuel System
- Part time: 24,396 hours, 4,672 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU SHUTOFF VALVE LEAKING FUEL, LT REAR SPAR.  REMOVED FUEL ACCESS DOOR 531BB.  REMOVED AND REPLACED LEAKING APU SHUTOFF VALVE (VALVE BODY ).  REINSTALLED FUEL ACCESS DOOR 531BB.  OPS CK GOOD.  NO LEAKS NOTED IAW MM 28-25-02 AND MM 28-11-02.  CONFIRMATION PERFORMED ON FUEL TANK CLOSURE.
